# SDR USAA2012081300032

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 59,395 hours, 23,650 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61482
- Condition: Shorted
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT  FLT 725  EN ROUTE DUB TO CLT.  ODOR AROUND AFT LEFT LAV ELECTICAL SMELL FROM MIRROR LIGHT BALLAST.  REMOVED AND REPLACED AFT LEFT LAV LIGHT BALLAST.
